Periodic recurrent fractions of third degree

  • R.A. Zatorsky Vasyl Stefanyk Precarpathian National University, 57 Shevchenka str., 76018, Ivano-Frankivsk, Ukraine
  • A.V. Semenchuk Vasyl Stefanyk Precarpathian National University, 57 Shevchenka str., 76018, Ivano-Frankivsk, Ukraine
Keywords: periodic recurrent fractions
Published online: 2010-06-30

Abstract


Periodic recurrent fractions of third degree are investigated by means of parapermanents of triangular matrices.

How to Cite
(1)
ZatorskyR., SemenchukA. Periodic Recurrent Fractions of Third Degree. Carpathian Math. Publ. 2010, 2 (1), 72-81.